Gauge-invariant cosmological perturbations in generalized Einstein theories

T. Hirai, K. Maeda

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

Using the covariant approach and conformal transformations, we present a gauge-invariant formalism for cosmological perturbations in generalized Einstein theories (GETs), including the Brans-Dicke theory, theories with a non-minimally coupled scalar field and certain curvature-squared theories. We find an enhancement in the growth rate of density perturbations in the Brans-Dicke theory and discuss attractive features of GETs in the structure formation process.

Original languageEnglish
Pages (from-to)6-19
Number of pages14
JournalAstrophysical Journal
Volume431
Issue number1
DOIs
Publication statusPublished - 1994 Aug 10

Keywords

  • Cosmology: theory
  • Galaxies: formation
  • Large-scale structure of universe
  • Relativity

ASJC Scopus subject areas

  • Astronomy and Astrophysics
  • Space and Planetary Science

Fingerprint Dive into the research topics of 'Gauge-invariant cosmological perturbations in generalized Einstein theories'. Together they form a unique fingerprint.

  • Cite this